Polynomial solutions to the WDVV equations in four dimensions

Ruud Martini, Gerhard F. Post

Research output: Contribution to journalArticleAcademicpeer-review

56 Downloads (Pure)

Abstract

All polynomial solutions of the WDVV equations for the case n = 4 are determined. We find all five solutions predicted by Dubrovin, namely those corresponding to Frobenius structures on orbit spaces of finite Coxeter groups. Moreover we find two additional series of polynomial solutions of which one series is of semi-simple type (massive). This result supports Dubrovin's conjecture if modified appropriately.
Original languageUndefined
Pages (from-to)L229-L232
Number of pages4
JournalJournal of physics A: mathematical and general
Volume30
Issue number8
DOIs
Publication statusPublished - 1997

Keywords

  • METIS-140576
  • IR-70354

Cite this

@article{b9b1ed717b1e44df8fec94276f2ec589,
title = "Polynomial solutions to the WDVV equations in four dimensions",
abstract = "All polynomial solutions of the WDVV equations for the case n = 4 are determined. We find all five solutions predicted by Dubrovin, namely those corresponding to Frobenius structures on orbit spaces of finite Coxeter groups. Moreover we find two additional series of polynomial solutions of which one series is of semi-simple type (massive). This result supports Dubrovin's conjecture if modified appropriately.",
keywords = "METIS-140576, IR-70354",
author = "Ruud Martini and Post, {Gerhard F.}",
year = "1997",
doi = "10.1088/0305-4470/30/8/005",
language = "Undefined",
volume = "30",
pages = "L229--L232",
journal = "Journal of physics A: mathematical and theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "8",

}

Polynomial solutions to the WDVV equations in four dimensions. / Martini, Ruud; Post, Gerhard F.

In: Journal of physics A: mathematical and general, Vol. 30, No. 8, 1997, p. L229-L232.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Polynomial solutions to the WDVV equations in four dimensions

AU - Martini, Ruud

AU - Post, Gerhard F.

PY - 1997

Y1 - 1997

N2 - All polynomial solutions of the WDVV equations for the case n = 4 are determined. We find all five solutions predicted by Dubrovin, namely those corresponding to Frobenius structures on orbit spaces of finite Coxeter groups. Moreover we find two additional series of polynomial solutions of which one series is of semi-simple type (massive). This result supports Dubrovin's conjecture if modified appropriately.

AB - All polynomial solutions of the WDVV equations for the case n = 4 are determined. We find all five solutions predicted by Dubrovin, namely those corresponding to Frobenius structures on orbit spaces of finite Coxeter groups. Moreover we find two additional series of polynomial solutions of which one series is of semi-simple type (massive). This result supports Dubrovin's conjecture if modified appropriately.

KW - METIS-140576

KW - IR-70354

U2 - 10.1088/0305-4470/30/8/005

DO - 10.1088/0305-4470/30/8/005

M3 - Article

VL - 30

SP - L229-L232

JO - Journal of physics A: mathematical and theoretical

JF - Journal of physics A: mathematical and theoretical

SN - 1751-8113

IS - 8

ER -